Acetaminophen and codeine phosphate and Rash - from FDA reports
Rash is found among people who take Acetaminophen and codeine phosphate, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Omeprazole, and have Pain. This review analyzes which people have Rash with Acetaminophen and codeine phosphate. It is created by eHealthMe based on reports of 2,908 people who have side effects when taking Acetaminophen and codeine phosphate from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 29, 2017
2,908 people reported to have side effects when taking Acetaminophen And Codeine Phosphate.
Among them, 142 people (4.88%) have Rash
Number of reports submitted per year:
Time on Acetaminophen And Codeine Phosphate when people have Rash *:
- < 1 month: 100 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Rash when taking Acetaminophen And Codeine Phosphate *:
- female: 55.88 %
- male: 44.12 %
Age of people who have Rash when taking Acetaminophen And Codeine Phosphate *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.79 %
- 20-29: 4.76 %
- 30-39: 3.17 %
- 40-49: 16.67 %
- 50-59: 26.98 %
- 60+: 47.62 %
Top conditions involved for these people *:
- Pain (21 people, 14.79%)
- Pulmonary Embolism (15 people, 10.56%)
- Pneumonia (15 people, 10.56%)
- Osteoporosis (12 people, 8.45%)
- Back Pain (10 people, 7.04%)
Top co-used drugs for these people *:
- Omeprazole (32 people, 22.54%)
- Simvastatin (29 people, 20.42%)
- Methotrexate (27 people, 19.01%)
- Aspirin (27 people, 19.01%)
- Folic Acid (24 people, 16.90%)
Top other side effects for these people *:
- Itching (39 people, 27.46%)
- Oedema Peripheral (34 people, 23.94%)
- Pain (22 people, 15.49%)
- Blister (21 people, 14.79%)
- Eczema (19 people, 13.38%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Rash when taking Acetaminophen and codeine phosphate?
Acetaminophen And Codeine Phosphate
Acetaminophen and codeine phosphate has active ingredients of acetaminophen; codeine phosphate. It is often used in pain. (latest outcomes from Acetaminophen and codeine phosphate 3,206 users)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, multiple sclerosis, hepatitis c, high blood cholesterol (latest reports from 281,194 Rash patients).
Browse all side effects of Acetaminophen and codeine phosphatea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with RashRash
Could your condition cause RashRash
What would happen?
Can you answer these questions?
You may be interested in these reviews
I stopped taking Claritin once the rash appeared on my forearms. But that was two weeks ago. I have been using a hydrocortisone cream for the itching. Does anyone know how long the rash lasts? And do you know any better cures?
I had facial flushing after each injection together with other symptoms, but after the last injection I had a very bad red inflamed skin, photo sensitive and with a clear demarcation from the normal skin. It is difficult o treat and I have seen two dermatologists, both of whom think it is an ...
I have a rash that has spread all over my body. It started the day after prostrate surgery and has only gotten worse. Been to surgeon and he appeared clueless and offered no remedy or even suggestions. Been to my primary who put me on steroids and antibacteria, kept getting worse. Referred to ...
Every time I use diflucan for a yeast infection, as soon as I swallow the pill momentarily after a tingling feeling occurs just above my lip on the left side. It then swells and becomes red. It sometime feels like little needles are poking at it. After two days or so the swelling goes away but ...
I have been taking Claritin for over 10 years on and off and I have just started developing a rash on my face. I am not sure but I am beginning to believe it is from the Claritin. But not positive. It's mostly on my chin and a little between my eyes. Anyone else have the same problem ?